Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Severe Abdominal Pain And Cramps After Having Cortisone Shot?

Hi, I had a shot of cortisone in my shoulder Wednesday and today I have severe abdominal pain and cramping. I had a shot of it last September and it was the same thing. I had frozen shoulder then and was afraid it was coming back. I have also had several intestinal surgeries and resections so my intestines are my weak spot. I wish I hadn t gotten the last shot. How long will it stay in my system and what can I take for the pain? Constipation is always a major problem.
Wed, 21 Apr 2021
Report Abuse
Cardiologist 's  Response
Hello,

Most likely, you are allergic to Cortisone and you should tell it to your physician every time you go for any treatment. Take Cremaffin for relief from constipation.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Bhanu Partap, Cardiologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Causes Severe Abdominal Pain And Cramps After Having Cortisone Shot?

Hello, Most likely, you are allergic to Cortisone and you should tell it to your physician every time you go for any treatment. Take Cremaffin for relief from constipation. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Bhanu Partap, Cardiologist